# SDR UALA2011093005303

- Difficulty date: September 30, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 44,765 hours, 18,137 cycles
- Engine: Iae V2527A5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Tape
- Condition: Peeling
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND CREW FOUND LEADING EDGE TAPE ON VERTICAL STAB PEELING.  AREA IS APPROX 8 INCHES AND 5 FT FROM BOTTOM OF STAB.  ALSO APPROX 18 FT FROM BOTTOM OF STAB PER MT55-003.  REPAIRED EROSION TAPE. MT 55-003.
